# SDR P5CA9601229

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Condition: Corroded
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FLAP 7 INCHES INBOARD ARM SURFACE CORROSION.  CORROSION REMOVED FROM SURFACE PER SRM 51-10-01.
